Hi - I have been feeling very sick the last two months. Let me tell you a little about what's been going on with me. I'll try to be brief, don't know if I can.
About 25 years ago, I started to have severe emotional problems and weight loss and weight gain out of the blue. I had gone to several docs woh said that I was young, there could be nothing wrong with me except stress. I watched what I ate, exercised but was still an emotional mess and couldn't lose the 20lbs. I gained. I'm tall so it didn't show up so much.
I married and 9 months and a 120lb. wt. gain since the first night of marriage, I gave birth to a healthy baby boy. I tried losing the weight afterward but couldn't. Finally, I was diagnosed with hypothyroidism and put on Synthroid. Had baby no. 2 and gained 100 lbs. (this was after I had lost a lot of weight).
I couldn't lose weight while nursing but lost a lot of weight after I quit nursing. Exercised, dieted, and only could get down to a certain weght and my belly pooched out which I attributed to having children.
5 years later, had baby no. 3. The dizzy spells set in and I was back up those 100lbs. Couldn't lose weight while nursing, but after I quit I started losing weight again. I wasn'teven trying this time. It just fell off. I started to look really good.
Then, I started gaining weight again. Over the years my thyroid dosages got higher and higher.. Finally, Cytomel was added to the treatment. Went to several docs who said I was insulin resistant. Tried to eat properly only to gain more and more weight. Went to see a doc in L.A. and was diagnosed with Cushing's disease.
Had 2 tumors removed. Nothing changed. Still look Cushingnoid. Here is where I am at today, I'm on .3 Synthroid, .75 Cytomel.
today, My heart is beating fast, my pupils are dialated. I have a killer migraine and am nauseated, and my body is swollen and I don't feel like I can pee. I am urinating though. My urine is light in color. I'm emotional and am feeling chilly at the moment. help. It's awful. I feel absolutely awful. Anyone? Please, help.